# SDR SWAA117689

- Difficulty date: November 4, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 28,519 hours, 16,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D717011000
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, LT EMERGENCY EXIT LIGHT BATTERY PACK FAILED FUNCTIONAL CHECK BETWEEN ROW 9 TO ROW 12.  REMOVED AND REPLACED BATTERY PER MM.
